# SDR CA020221003

- Difficulty date: February 5, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 171BS1011
- Condition: Burned
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) FOLLOWING FLIGHT DURING TAXI IN,  PILOT REPORTED STRONG ELECTRICAL SMELL / SMOKE IN COCKPIT.  EXTENSIVE T/S FOUND AMPS 500 BATTERY DIODE BURNED.  NO FAIL INDICATION WAS REPORTED.
